Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 142, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 17, 2025, 4:59 PM MDT for Teller County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2025, 4:59 PM MDT (22:59 UTC)
- Expired
- Jun 17, 2025, 5:30 PM MDT
- In force
- 31 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Teller County, CO
The radar
The Pueblo radar (KPUX), 99 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 10:48 AM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.0 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4428 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
575
WUUS55 KPUB 172259
SVRPUB
COC119-172330-
/O.NEW.KPUB.SV.W.0142.250617T2259Z-250617T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
459 PM MDT Tue Jun 17 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern Teller County in central Colorado...
* Until 530 PM MDT.
* At 458 PM MDT, a severe thunderstorm was located near Cripple
Creek, or 21 miles west of Colorado Springs, moving south at 10
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cripple Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3889 10531 3891 10518 3874 10504 3870 10529
TIME...MOT...LOC 2258Z 343DEG 9KT 3884 10522
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
mwWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:19 PM MDT, 2 hours 40 minutes earlier. Its key messages:
- Strong to severe storms still expected this evening.
- Dry and sunny for Wednesday.
- Heat and wind increases again late week into next weekend with Heat Advisories possible for much of the lower elevations, and Fire Weather Highlights likely for the western mountains Friday and Saturday.
- Moisture increases early next week with thunderstorm chances returning to the eastern plains.
Area forecast discussion, Jun 17, 2:19 PM MDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 219 PM MDT Tue Jun 17 2025 .KEY MESSAGES... - Strong to severe storms still expected this evening. - Dry and sunny for Wednesday. - Heat and wind increases again late week into next weekend with Heat Advisories possible for much of the lower elevations, and Fire Weather Highlights likely for the western mountains Friday and Saturday. - Moisture increases early next week with thunderstorm chances returning to the eastern plains. && .SHORT TERM /THROUGH WEDNESDAY/... Issued at 218 PM MDT Tue Jun 17 2025 Tonight: Active weather is expected for the evening hours across portions of southeastern Colorado, with quiet weather returning during the overnight hours for all of south central and southeastern Colorado. A shortwave will be pushing over the region, and an associated cold front will be sagged across the eastern plains. Thunderstorms are likely to be ongoing around the Pikes Peak and Wet Mountain regions by early evening given surface upsloping into terrain features. With increased shear, moisture, and instability behind the cold front, these storms are expected to become severe, if they weren't already, as the push off the terrain and to the southeast. Given the shear in place, supercell and organized thunderstorm clusters are likely, with the greatest hazards being large hail up to around 3 inches and strong winds up to around 80 mph, though a tornado can not be ruled out. While the entirety of the eastern plains will have severe weather potential today, the area of greatest concern is likely along the I-25 corridor, where the airmass is less likely to be influenced from outflow from morning convection in northeast Colorado/northwest Kansas. With that all said, storms are expected to push to southeast and out of the area or dissipate by mid to late evening as the wave and cold front start to exit the area and instability starts to wane. For the overnight hours, dry conditions are anticipated to prevail for south central and southeastern Colorado. Beyond all of that, breezy winds will lessen heading into the overnight hours, with partly to mostly cloudy skies becoming clear by Wednesday morning. Looking at temperatures, a mild, but near seasonal, night is expected, with the plains falling into the 50s, and the valleys and mountains into the mid 30s to 40s. Tomorrow: For midweek, quiet weather returns for south central and southeastern Colorado. Ridging will start to return behind the Tuesday shortwave. Given increasing subsidence with this feature, dry conditions are expected for the region. Otherwise, relatively light winds around 10-12 mph are expected, with mostly clear skies throughout the day. As for temperatures, near seasonal values are expected for the plains thanks to the cold front passaged from late Tuesday, with slightly above seasonal temperatures west of the I25 corridor. With that said, the plains will warm into the 80s, the valleys into the mid 70s to 80s, and the mountains into the 60s and 70s. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... Issued at 218 PM MDT Tue Jun 17 2025 The heat turns back on for Thursday into the weekend as the upper ridge builds then shifts eastward allowing southwest flow to increase over the area. Thursday will be the first day of temperatures nearing 100 across the southeast plains, 80s to near 90 across the valleys, and 60s and 70s across the high country. Humidity levels will drop below critical thresholds across the mountains, valleys and adjacent plains but winds may stay just below critical fire weather criteria. Winds increase for Friday and Saturday as another upper trough takes shape across the western U.S. H7 temperatures increase to +20C and downslope/compressional warming boosts temperatures to around 100 to 105 for the lower Arkansas River Valley, with lower to mid 90s for the El Paso County, and 80s to around 90 for the high valleys. These areas may need Heat Advisories for both Friday and Saturday as overnight lows stay quite warm as well (60s to low 70s across the plains). H7 winds increase to around 25-30 kts which combined with deep mixing should allow surface winds to gust above 25 mph across much of the area. Fuels have been deemed critical across our western mountains so another round of Fire Weather highlights look likely both days. Southwest flow begins to pick up some moisture and spread it across the eastern half of the district by early next week. This will spell in increase in afternoon thunderstorms, though western areas may miss out this chance. Temperatures aloft begin to cool some as the upper trough shifts eastward, though gusty afternoon winds will continue. Temperatures drop back into the 90s for highs across the plains which should take the edge off the need for heat highlights. Will need to watch the low level moisture return closely as western areas may still be close to critical fire weather thresholds even with a bit of a cool down. Mid/high based moisture out west could also spell lightning starts if sufficient depth exists to generate convection. This will be monitored closely. -KT && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 1138 AM MDT Tue Jun 17 2025 KCOS and KPUB: VFR conditions are expected over the next 24 hours. Brief periods of MVFR to IFR conditions will be possible at both TAF sites due to thunderstorms as they impact the terminals, especially for KCOS. In addition to that, some thunderstorms may become strong to severe early this afternoon, with the greatest hazards being strong outflow winds up to 70 mph and large hail to around 3 inches possible. After the afternoon thunderstorms, dry conditions are expected through tomorrow morning, with light and variable winds. KALS: VFR conditions are expected over the next 24 hours. Winds will increase through the afternoon as deep diurnal mixing become established. Winds will steadily lessen heading into the evening hours, with light and variable winds then prevailing into tomorrow morning. Otherwise, dry conditions with periods of mid to high level clouds are expected. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 9 PM MDT this evening for COZ220-223. && SHORT TERM...SIMCOE LONG TERM...KT AVIATION...SIMCOE
Hazardous weather outlook, Jun 17, 11:32 AM MDT, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1132 AM MDT Tue Jun 17 2025 COZ058>089-093>099-181745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1132 AM MDT Tue Jun 17 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight For the plains..Strong to severe thunderstorms are expected mainly along I-25 corridor, and possibly across the eastern plains. Main risks with storms today will be damaging winds with gusts up to around 70 mph, large hail up to 3 inches in diameter, and possibly a tornado or two. Over the high country..critical fire weather conditions are expected, with single digit relative humidity values and west winds gusting to 35 mph. Red Flag Warnings are in effect for the San Juans, La Garitas, and the central mountains from 10 am through 9 pm this evening. Please avoid activities that could start a wildfire today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Hot and dry conditions will return for late week into next weekend with temperatures expected to soar to around 100 by Thursday across portions of the southeast plains, and into the 100-105 degree range for Friday and Saturday. Temperatures in the valleys will warm into the 80s to around 90, with 60s and 70s for the mountains. Heat Advisories may be needed for portions of the lower elevations Friday and Saturday. Meanwhile, hot, dry and windy conditions will return for the mountains where critical fire weather conditions will be possible where vegetation is receptive to fire. This is most likely to occur across the Eastern San Juans, La Garitas and the Central mountains of Lake and Chaffee Counties both Friday and Saturday. Thunderstorms may return to the forecast for Sunday into early next week which will help cool temperatures off slightly, though readings will stay above normal. Gusty winds and lightning will be the primary risks with thunderstorms with brief heavy rainfall and small hail possible with the stronger storms across the southeast plains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. SIMCOE/31
In the hours before
Local storm report, Jun 17, 3:10 PM MDT, 1 hour 49 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
310 PM MDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM Hail 8 SE Colorado City 37.86N 104.76W
06/17/2025 M1.00 Inch Huerfano CO Trained Spotter
&&Special weather statement, Jun 17, 3:57 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
357 PM MDT Tue Jun 17 2025
COZ074-087-088-172215-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
357 PM MDT Tue Jun 17 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HUERFANO AND
SOUTHWESTERN LAS ANIMAS COUNTIES THROUGH 415 PM MDT...
At 357 PM MDT, Doppler radar was tracking a strong thunderstorm over
Aguilar, or 18 miles northwest of Trinidad, moving east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Trinidad, Aguilar, Hoehne, and Gulnare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
southeastern Colorado.
&&
LAT...LON 3735 10489 3753 10474 3745 10423 3717 10442
TIME...MOT...LOC 2157Z 287DEG 31KT 3741 10465
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Jun 17, 4:08 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
408 PM MDT Tue Jun 17 2025
COZ081-082-084-085-172245-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
408 PM MDT Tue Jun 17 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL TELLER AND NORTHWESTERN
EL PASO COUNTIES THROUGH 445 PM MDT...
At 408 PM MDT, Doppler radar was tracking a strong thunderstorm near
Divide, or 17 miles northwest of Colorado Springs, moving east at
25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Woodland Park, Air Force Academy, Manitou Springs,
Green Mountain Falls, Divide, Stratmoor, Crystola, Chipita Park,
Cascade, and Fort Carson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
central and east central Colorado.
&&
LAT...LON 3890 10521 3905 10515 3899 10470 3876 10478
TIME...MOT...LOC 2208Z 288DEG 25KT 3896 10510
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, Jun 17, 4:11 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
411 PM MDT Tue Jun 17 2025
COZ095-096-172245-
Western Kiowa County CO-Eastern Kiowa County CO-
411 PM MDT Tue Jun 17 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL KIOWA COUNTY THROUGH 445
PM MDT...
At 410 PM MDT, Doppler radar was tracking a strong thunderstorm near
Eads, or 27 miles north of Lamar, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eads, Chivington, and Brandon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3840 10284 3857 10276 3852 10230 3829 10244
TIME...MOT...LOC 2210Z 288DEG 24KT 3847 10271
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
mwLocal storm report, Jun 17, 4:25 PM MDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
425 PM MDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM Hail 8 SE Colorado City 37.86N 104.76W
06/17/2025 M1.50 Inch Huerfano CO Trained Spotter
&&Special weather statement, Jun 17, 4:46 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
446 PM MDT Tue Jun 17 2025
COZ079-080-086-087-172315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
446 PM MDT Tue Jun 17 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL HUERFANO...EASTERN
CUSTER AND SOUTHWESTERN PUEBLO COUNTIES THROUGH 515 PM MDT...
At 445 PM MDT, Doppler radar was tracking a strong thunderstorm near
Greenhorn Mountain, or 32 miles southwest of Pueblo, moving southeast
at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Greenhorn Mountain, Rye, San Isabel, and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3793 10518 3804 10505 3788 10475 3772 10496
TIME...MOT...LOC 2245Z 314DEG 20KT 3795 10506
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 10:58 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Jun 17, 11:23 AM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 17, 11:30 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 45 min |
| Jun 17, 12:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 24 min |
| Jun 17, 12:18 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 17, 12:24 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jun 17, 12:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 46 min |
| Jun 17, 12:45 PM MDT | Tornado Warning | PUB | El Paso, Teller | 30 min |
| Jun 17, 12:46 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 17, 12:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jun 17, 1:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
| Jun 17, 1:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jun 17, 1:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 40 min |
| Jun 17, 1:49 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Jun 17, 1:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 38 min |
| Jun 17, 1:55 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Pueblo | 50 min |
| Jun 17, 2:28 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jun 17, 2:43 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Jun 17, 3:06 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 39 min |
| Jun 17, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 37 min |
| Jun 17, 3:40 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 18 min |
| Jun 17, 3:45 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 30 min |
| Jun 17, 3:57 PM MDT | Special Weather Statement | PUB | Las Animas | 18 min |
| Jun 17, 4:06 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 39 min |
| Jun 17, 4:08 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jun 17, 4:09 PM MDT | Tornado Warning | PUB | Las Animas | 36 min |
| Jun 17, 4:11 PM MDT | Special Weather Statement | PUB | Kiowa | 34 min |
| Jun 17, 4:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 40 min |
| Jun 17, 4:41 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 34 min |
| Jun 17, 4:46 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Jun 17, 5:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 17, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 17 min |
| Jun 17, 5:15 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Jun 17, 5:22 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 17, 5:29 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 46 min |
| Jun 17, 5:54 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.